# SDR UPS07449812

- Difficulty date: May 13, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 85,501 hours, 23,519 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar
- Condition: Broken
- Location: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT HORIZONTAL STABILIZER UPPER REAR SPAR AND SPLICE PLATE INSP BROKEN BOLTS INDICATION REVEALED ON BOLT 6 & 29.  RIGHT HORIZONTAL STAB UPPER REAR SPAR AND SPLICE PLATE BROKEN BOLTS 6 & 29 POSITION REPLACED (BOLTS P/N ON:BACB30US6K17 & BACB30US7K20) WITH NON-MAGNETIC TYPE BOLTS PER B747-5510-16378-G APP 'D'.
